Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Varieties of implicative semilattices

William Charles Nemitz and Thomas Paul Whaley

Vol. 37 (1971), No. 3, 759–769
Abstract

The main purpose of this paper is to investigate properties of the lattice of subvarieties of the variety of implicative semilattices. Also the distinct compositions of the operators of taking homomorphic images, subalgebras, and products of classes of implicative semilattices are determined.

Mathematical Subject Classification
Primary: 06A20
Secondary: 08A15
Milestones
Received: 30 June 1970
Published: 1 June 1971
Authors
William Charles Nemitz
Thomas Paul Whaley